Couldn't find what you looking for?

TRY OUR SEARCH!

I hate when you take medicine to cure one thing and they make problem with something else. Here is my example. I am taking Meclizine for my problem with dizziness. I have some problems with my inner ear. I often feel dizziness and nausea. Meclizine helps me to prevent vomiting. But since I am taking it I am sleepy all the time. It is not good thing especially if you are a student. Is that something usual with this medicine?

Loading...

I have a father who is a doctor and he told me that a lot of people come in his hospital with similar problems. A lot of people are taking this medication for sinus infection and it seems that it has that unwonted side effect in many cases. But dad told me that your body will adjust to it very fast and that you will not have any problems with it later on.
Reply

Loading...

I have just recently started taking Meclizine, for a mild case of vertigo. My vertigo symptoms don't last more than 15-20 seconds, but occurs throughout the day. I took a 25mg Meclizine tablet, about three hours before bedtime. The next morning and throughout most of that day I felt tired and listless. Meclizine will, in fact, make you sleepy.
Reply

Loading...

I take it for my vertigo.
Reply

Loading...